# SDR 2005FA0000968

- Difficulty date: June 21, 2005
- Submitted: July 20, 2005
- Operation: General aviation
- Aircraft: N6317M
- Make and model: Univar 108
- Aircraft serial: 1084317
- Engine: Lyc O540L3C5
- System (JASC): 8011 · Engine Starter
- Part: Drive Gear
- Condition: Malfunctioned
- Location: Starter
- Component: Starter
- Component part number: MHB6016R
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED DEFECTIVE STARTER (SN E111092 FROM ENGINE.  INSTALLED OVERHAULED STARTER ONTO ENGINE WITH BENDIX ENGAGED.  AFTER FIRST START, THE STARTER WOULD SPIN BUT NOT RE-ENGAGE STARTER BENDIX INTO  RING GEAR ON ENGINE.  INSTALLED PRESTOLITE STARTER.  OPERATION AND GROUND RUN CHECKED GOOD.  (K)
